# SDR AALA202308108982

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 77,860 hours, 9,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN EMERGENCY BATTERY (M33099) INOPERATIVE. REMOVED AND REPLACED MAIN CABIN EMERGENCY BATTERY PACK (M33099) AND PERFORMED OPERATIONAL TEST IAW B777-2 AMM 33-51-06-960- 802.
